Title: Untraceability of Mobile Agents
Authors: LESZCZYNA RAFALGORSKI Janusz Kazimierz
Citation: Proceedings of the Fourth International Joint Conference on Autonomous Agents and Multiagent Systems vol. 3 p. 1233-1234
Publisher: ACM Press
Publication Year: 2005
JRC N°: JRC31295
URI: http://publications.jrc.ec.europa.eu/repository/handle/JRC31295
Type: Articles in periodicals and books
Abstract: In the article we present two untraceability protocols for mobile agents. Comparing to other solutions, the advantage of the protocols is that they support agent's autonomy in choosing the migration path.
JRC Directorate:Space, Security and Migration

Files in This Item:
There are no files associated with this item.

Items in repository are protected by copyright, with all rights reserved, unless otherwise indicated.